Skip to content
My WebMD Sign In, Sign Up
allergic reaction to dilantin?
avatar
cancersurvivor42 posted:
I just increased my Dilantin dosage from 400mg per day to 450mg per day. Now I am noticing a strange itchy, bumpy red rash on both hands.
Nothing else has changed; not soap, not laundry detergent, not clothes, nothing.
Any ideas?
Reply


Helpful Tips

Tip: safe use of epinephrine auto-injectorsExpert
For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
Was this Helpful?
15 of 27 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center